International Journal of Nonlinear Sciences and Numerical Simulation
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Int. J. Nonlinear Sci. Numer. Simul., 2019, Volume 20, Issue 3, Pages 293–302 (Mi nsns1)  

Remarks on the Covering of the Possible Motion Area by Solutions in Rigid Body Systems

Ivan Polekhin

Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, 119991, Russian Federation

DOI: https://doi.org/10.1515/ijnsns-2018-0037


Bibliographic databases:

Received: 09.02.2019
Revised: 20.02.2019
Accepted:26.05.2019
Language:

Linking options:
  • http://mi.mathnet.ru/eng/nsns1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021